# SDR DHL2001727516

- Difficulty date: August 24, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK BETWEEN BS 595 TO 600, RBL 25 HAS WORN AREAS MARKED.  REMOVED FLOOR PANELS TO GAIN ACCESS TO SEAT TRACK.  REMOVED DAMAGED SEAT TRACK SECTION PER SRM 51-30-2.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG 7.  (P/N BAC 1520-729)
